# SDR HEEA0013351

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach-Generator
- Part number: 32005008
- Condition: Malfunction
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM STOCK, INSTALLED IN AIRCRAFT DURING GROUND RUN, HAD NO NEEDLE INDICATION ON TRIPLE TACH INDICATOR. INSPECTED AND TESTED BY ACCESSORY OVERHAUL SHOP AND COULD NOT FIND ANY PROBLEM WITH TACH GENERATOR, IT TESTED OK AND WAS RETURNED TO SERVICE.
